# SDR UIEA2018111122567

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 6,538,532 hours, 11,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT LIGHT AT THE  RIGHT CREW DOOR WAS INOPERATIVE.  REPLACED THE FUSE ON THE BATTERY POWER SUPPLY M5168.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-04-710-001.
